Suggest Treatment For Rashes On The Feet
Hello. Thank you for writing to us.
I am Dr. kakkar(Dermatologist). I have gone through your query and I have viewed the image.
I can see red patches of varying sizes covering the dorsum of feet and lower leg.
I will keep a possibility of vasculitis - perhaps small vessel vasculitis.
I would like to know more details...
Are the patches persistent? Does she feel pain in her leg? joints?
Any history of fever?swelling in legs? any history of abdominal pain? black/ tarry stools?
I would like to rule out internal involvement. In doing so I would normally order a few investigations in such patients like CBC, Liver & Kidney function tests, Serum Complement levels, Urine Routine Microscopy, Urine Total Protein, ANA, XXXXXXX and a skin biopsy for H&E and Immunoflorescence microscopy.
There is no abnormal pain in her legs or joints (she is in training for a Division I team so the normal). She has no history of fever, abdominal pain, odd stools or other swelling. She recently completed antibiotics for a persistent chest cold tho.
Thankyou for your thinking - it is much appreciated! We have made an appointment
for a dermatologist too physically examine her too. I will ask her if her team doctor took blood to test for vasculitis or some other problem.
Cutaneous small vessel vasculitis can be due to an infection (viral flu/ common cold/ streptococcal sore throat etc could be a cause of vasculitis), Drugs/ medications (antibiotics) can also be a cause of vasculitis.
Tge lesions of vasculitis are commonly seen on dependent regions like feet and legs therefore i would suggest her to avoid too much of walking and standing as it can lead to more lesions on legs. She should take bed rest for a week.
Other than that I suggest an oral antihistamune e.g tab. cetrizine 10mg once daily and either tab. dapsone or tab. colchicine for her vasculitis... of course after consulting your dermatologist and need to do those investigations.
Sure. I will be very eager to know your dermatologists advice on her skin condition...I am not very sure but the thread closes automatically after 3 days of inactivity and you can have 3 follow up enquiries on every query. Kindly contact customer care of healthcareMagic. They will help you on this...
I will post what doc says when I know it! Thankyou again.